Some problems in set theoretical topology

П.С. Александров

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 619-634
  • ISSN: 0368-8666

How to cite


Александров, П.С.. "Some problems in set theoretical topology." Matematiceskij sbornik 43.5 619-634. <>.

author = {Александров, П.С.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {ger},
number = {5},
pages = {619-634},
publisher = {Tipogr. Lissnera i Sobko},
title = {Some problems in set theoretical topology},
url = {},
volume = {43},

AU - Александров, П.С.
TI - Some problems in set theoretical topology
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 619
EP - 634
LA - ger
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.